On the reversibility of queueing networks. (English) Zbl 0486.60086


60K25 Queueing theory (aspects of probability theory)
60K20 Applications of Markov renewal processes (reliability, queueing networks, etc.)
Full Text: DOI


[1] Baskett, F.; Chandy, K. M.; Muntz, R. R.; Palacios, F. G., Open, closed and mixed networks of queues with different classes of customers, JACM, 22, 248-260 (1975) · Zbl 0313.68055
[2] Jackson, J. R., Networks of waiting lines, Oper. Res., 5, 518-521 (1957) · Zbl 1414.90067
[3] Kelly, F. P., Networks of queues with customers of different types, J. Appl. Probab., 12, 542-554 (1975) · Zbl 0313.60065
[4] Kelly, F. P., Networks of queues, Adv. Appl. Probab., 8, 416-432 (1976) · Zbl 0337.60076
[5] Kelly, F. P., Reversibility and Stochastic Networks (1979), Wiley: Wiley New York · Zbl 0422.60001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.